MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Codes Application Program Version or Upgrade Problem (2881); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation revealed that after the workmate claris (b)(4) software upgrade, the workmate claris dws screen turns black/blank and the user needs to reboot the system to regain functionality.
 
Event or Problem Description
During the procedure, the claris system unexpectedly shut down.The system was restarted and the issue was resolved.The procedure was completed with no patient consequences.

Brand Name
WORKMATE CLARIS SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11855224
Report Number2184149-2021-00178
Device Sequence Number11807386
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700124
Device Catalogue NumberH700124
Device Lot Number5339992
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184149-05/05/21-001-R
Patient Sequence Number1